Fusion procedure for open chains

Research output: Contribution to journalArticle

90 Citations (Scopus)

Abstract

The authors have generalized Sklyanin's approach of constructing open integrable quantum spin chains to the case of PT-invariant R matrices. They formulate a fusion procedure for such chains. In particular, they show that the fused transfer matrix can be expressed in terms of products of the original transfer matrix and products of certain quantum determinants which can be explicitly evaluated. Applications of these results include constructing open integrable higher-spin chains, as well as obtaining functional equations for transfer-matrix eigenvalues, which may be solved by an analytical Bethe ansatz.

Original languageEnglish (US)
Article number024
Pages (from-to)2533-2543
Number of pages11
JournalJournal of Physics A: Mathematical and General
Volume25
Issue number9
DOIs
StatePublished - 1992
Externally publishedYes

Fingerprint

Transfer Matrix
Fusion
Fusion reactions
fusion
Quantum Spin Chain
Spin Chains
Bethe Ansatz
R-matrix
Functional equation
Determinant
products
determinants
Eigenvalue
eigenvalues
Invariant

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Fusion procedure for open chains. / Mezincescu, Alexandru; Nepomechie, Rafael.

In: Journal of Physics A: Mathematical and General, Vol. 25, No. 9, 024, 1992, p. 2533-2543.

Research output: Contribution to journalArticle

@article{c4c405be0b7f4a61ac0ce247a772d948,
title = "Fusion procedure for open chains",
abstract = "The authors have generalized Sklyanin's approach of constructing open integrable quantum spin chains to the case of PT-invariant R matrices. They formulate a fusion procedure for such chains. In particular, they show that the fused transfer matrix can be expressed in terms of products of the original transfer matrix and products of certain quantum determinants which can be explicitly evaluated. Applications of these results include constructing open integrable higher-spin chains, as well as obtaining functional equations for transfer-matrix eigenvalues, which may be solved by an analytical Bethe ansatz.",
author = "Alexandru Mezincescu and Rafael Nepomechie",
year = "1992",
doi = "10.1088/0305-4470/25/9/024",
language = "English (US)",
volume = "25",
pages = "2533--2543",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "9",

}

TY - JOUR

T1 - Fusion procedure for open chains

AU - Mezincescu, Alexandru

AU - Nepomechie, Rafael

PY - 1992

Y1 - 1992

N2 - The authors have generalized Sklyanin's approach of constructing open integrable quantum spin chains to the case of PT-invariant R matrices. They formulate a fusion procedure for such chains. In particular, they show that the fused transfer matrix can be expressed in terms of products of the original transfer matrix and products of certain quantum determinants which can be explicitly evaluated. Applications of these results include constructing open integrable higher-spin chains, as well as obtaining functional equations for transfer-matrix eigenvalues, which may be solved by an analytical Bethe ansatz.

AB - The authors have generalized Sklyanin's approach of constructing open integrable quantum spin chains to the case of PT-invariant R matrices. They formulate a fusion procedure for such chains. In particular, they show that the fused transfer matrix can be expressed in terms of products of the original transfer matrix and products of certain quantum determinants which can be explicitly evaluated. Applications of these results include constructing open integrable higher-spin chains, as well as obtaining functional equations for transfer-matrix eigenvalues, which may be solved by an analytical Bethe ansatz.

UR - http://www.scopus.com/inward/record.url?scp=36149032932&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36149032932&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/25/9/024

DO - 10.1088/0305-4470/25/9/024

M3 - Article

AN - SCOPUS:36149032932

VL - 25

SP - 2533

EP - 2543

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 9

M1 - 024

ER -